# SDR SIMA20120928003

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 19,606 hours, 16,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE MAIN DOOR EMERGENCY LIGHT AND THE COCKPIT EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR EMERGENCY LIGHT & THE COCKPIT EMERGENCY LIGHT IAW EMB AMM TASK 33-50-10-000-801-A AND 33-50-10-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
